Hostname: page-component-8448b6f56d-mp689 Total loading time: 0 Render date: 2024-04-18T18:32:06.885Z Has data issue: false hasContentIssue false

THE FREE PSEUDOSPACE IS N-AMPLE, BUT NOT (N + 1)-AMPLE

Published online by Cambridge University Press:  25 June 2014

KATRIN TENT*
Affiliation:
MATHEMATISCHES INSTITUT, UNIVERSITÄT MÜNSTER, EINSTEINSTRASSE 62, D-48149 MÜNSTER, GERMANYE-mail:tent@uni-muenster.de

Abstract

We give a uniform construction of free pseudospaces of dimension n extending work in [1]. This yields examples of ω-stable theories which are n-ample, but not n + 1-ample. The prime models of these theories are buildings associated to certain right-angled Coxeter groups.

Type
Articles
Copyright
Copyright © The Association for Symbolic Logic 2014 

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

REFERENCES

Baudisch, A. and Pillay, A., A free pseudospace, this Journal, vol. 65 (2000), no. 1, pp. 443 – 460.Google Scholar
Evans, D., Ample dividing, this Journal, vol. 68 (2003), no. 4, pp. 1385 – 1402.Google Scholar
Grundhöfer, T., Basics on buildings. Tits buildings and the model theory of groups (Würzburg, 2000), 121, London Mathematical Society Lecture Note Series 291, Cambridge University Press, Cambridge, UK, 2002.Google Scholar
Haglund, F. and Paulin, F., Constructions arborescentes d’immeubles. Mathematische Annalen, vol. 325 (2003), no. 1, pp. 137164.Google Scholar
Pillay, A., A note on CM-triviality and the geometry of forking, this Journal, vol. 65 (2000), no. 1, pp. 474 – 480.Google Scholar
Tent, K. and Ziegler, M., A Course in Model theory, ASL Lecture Notes in Logic, Cambridge University Press, Cambridge, UK, 2012.Google Scholar
Tent, K. and Ziegler, M., On the isometry group of the Urysohn space. Journal of the London Mathematical Society, vol. 87 (2013), no. 2, pp. 289303; doi: 10.1112/jlms/jds027.Google Scholar
Ziegler, M., Strong Fraïssé limits, preprint.Google Scholar